# SDR QXEA200600810

- Difficulty date: March 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,798 hours, 28,518 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: XD4N
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2190, RETURNED TO GATE.  RECURRING C/B CABIN TEMP MANUAL POPPED AFTER ENGINE START.  THIS C/B IS POPPING WHEN ONLY THE NR 2 BLEED IS ON.  C/B POPPED AFTER NR 1 ENGINE START EACH TIME.  MAINTENANCE REMOVED AND REPLACED 2161 -K16 RELAY.  FUNCTIONAL TEST GOOD, SYSTEM WORKS NORMAL IN AUTO AND MANUAL.  AIRCRAFT RETURNED TO SERVICE.
